# SDR T192002F00000

- Difficulty date: July 15, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N217AL
- Make and model: Braero BAE125800A
- Aircraft serial: 258177
- Engine: Garrtt TFE731*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Seal
- Part number: HTE49029A
- Condition: Defective
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  DURING CLIMBOUT, REPORTED AFT EQUIPMENT BAY OVERHEAT LIGHT ON MASTER CAUTION WARNING PANEL ILLUMINATED.  RETURNED TO PLACE OF ORIGIN.  AFTER TROUBLESHOOTING FOUND DETERIORATED BLEED VALVE SEAL ON RT ENGINE BLEED AIR SHUTOFF VALVE IN AFT EQUIPMENT BAY.  REPLACED DEFECTIVE SEAL WITH NEW SEAL.  RAN BOTH ENGINES AT POWER AND PERFORMED OPERATIONAL AND LEAK CHECK.  NO DISCREPANCIES NOTED.  SUSPECT CAUSE OF DEFECTS SHRINKAGE OF SEAL OVER PERIOD OF TIME.  RECOMMEND PERIODIC BLEED AIR LEAK CHECKS AND TORQUE CHECKS OF BLEED AIR MARMON CLAMPS.
